Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Dieudonné-Schwartz theorem on bounded sets in inductive limits. II


Authors: J. Kučera and C. Bosch
Journal: Proc. Amer. Math. Soc. 86 (1982), 392-394
MSC: Primary 46A12
MathSciNet review: 671201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Dieudonné-Schwartz Theorem [1, Chapter 2, §12] has been stated for strict inductive limits. In [3] it has been extended to inductive limits. Here the result of [3] is generalized. Also, the case when each set bounded in ind lim $ {E_n}$ is contained, but not necessarily bounded, in some $ {E_n}$ is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A12

Retrieve articles in all journals with MSC: 46A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0671201-1
PII: S 0002-9939(1982)0671201-1
Keywords: Locally convex spaces, (strict) inductive limit, bounded set
Article copyright: © Copyright 1982 American Mathematical Society